MAUDE Adverse Event Report: PANORAMIC CORPORATION PANORAMIC X-RAY MODEL PC-1000

PANORAMIC CORPORATION PANORAMIC X-RAY MODEL PC-1000
Model Number 800724-1
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
Received a email from a customer about their machine drifting down.The machine will keep drifting down once the height is set until it reaches the patient's shoulders.

Brand Name
PANORAMIC X-RAY MODEL PC-1000
Common Device Name
PC-1000
Manufacturer (Section D)
PANORAMIC CORPORATION
4321 goshen road
fort wayne IN 46818
MDR Report Key6157780
Report Number1832462-2016-00020
Device Sequence Number18878174
Product Code EHD
UDI-Device Identifier00862309000309
UDI-Public00862309000309
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K870236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number800724-1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2016
Initial Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;